Alert archive / Indiana / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 92, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 1, 2023, 1:26 AM EDT for Brown County, Monroe County, Indiana. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2023, 1:26 AM EDT (05:26 UTC)
- Expired
- Jul 1, 2023, 1:48 AM EDT
- In force
- 22 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, IN, Monroe County, IN
The radar
The Indianapolis radar (KIND), 57 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 1:35 AM EDT | HAIL 1.25 | 1 Wnw Spurgeons Corner, IN | Report from mPING: Half Dollar (1.25 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1361 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1290 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted.
776
WUUS53 KIND 010526
SVRIND
INC013-105-010600-
/O.NEW.KIND.SV.W.0092.230701T0526Z-230701T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
126 AM EDT Sat Jul 1 2023
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Central Monroe County in south central Indiana...
Brown County in south central Indiana...
* Until 200 AM EDT.
* At 126 AM EDT, a severe thunderstorm was located near Bloomington,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Woodville Hills around 130 AM EDT.
Yellowwood Lake around 135 AM EDT.
Helmsburg and Beanblossom around 140 AM EDT.
Nashville and Story around 145 AM EDT.
Other locations in the path of this severe thunderstorm include Gnaw
Bone and Stone Head.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3908 8653 3928 8655 3934 8612 3934 8608
3905 8608
TIME...MOT...LOC 0526Z 268DEG 33KT 3921 8643
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Nield2 follow-up statements
245
WWUS53 KIND 010540
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
140 AM EDT Sat Jul 1 2023
INC105-010550-
/O.CAN.KIND.SV.W.0092.000000T0000Z-230701T0600Z/
Monroe IN-
140 AM EDT Sat Jul 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3907 8637 3925 8637 3925 8638 3930 8638
3934 8612 3934 8608 3905 8608
TIME...MOT...LOC 0540Z 268DEG 33KT 3921 8626
$$
INC013-010600-
/O.CON.KIND.SV.W.0092.000000T0000Z-230701T0600Z/
Brown IN-
140 AM EDT Sat Jul 1 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR BROWN COUNTY...
At 140 AM EDT, a severe thunderstorm was located over Nashville, or
14 miles east of Bloomington, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Gnaw Bone and Stone Head.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3907 8637 3925 8637 3925 8638 3930 8638
3934 8612 3934 8608 3905 8608
TIME...MOT...LOC 0540Z 268DEG 33KT 3921 8626
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Nield398
WWUS53 KIND 010548
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
148 AM EDT Sat Jul 1 2023
INC013-010558-
/O.CAN.KIND.SV.W.0092.000000T0000Z-230701T0600Z/
Brown IN-
148 AM EDT Sat Jul 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR BROWN COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3907 8637 3925 8637 3925 8638 3930 8638
3934 8612 3934 8608 3905 8608
TIME...MOT...LOC 0546Z 268DEG 33KT 3921 8616
$$
NieldWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:58 AM EDT, 28 minutes earlier.
Area forecast discussion, Jul 1, 12:58 AM EDT, 28 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1258 AM EDT Sat Jul 1 2023 ...Updated Aviation Discussion... .Forecast Update... Issued at 721 PM EDT Fri Jun 30 2023 Quick update was sent an hour or so ago to remove precipitation through the evening. Subsidence in the wake of remnant MCS/mesohigh, divergent lower tropospheric wind field, and still relatively low- theta-e environment across central Indiana will preclude thunderstorms until warm/moist advection nudges into the area later tonight potentially resulting in elevated convection. Updated details on that potential will be sent later. && .Short Term...(This evening through Saturday) Issued at 214 PM EDT Fri Jun 30 2023 * Scattered convection this afternoon * Scattered to perhaps numerous convection tonight, some possibly strong to severe * Severe storms possible Saturday afternoon Rest of this afternoon... Mid level jet is aiding an area of showers and thunderstorms across central Illinois this afternoon. Relatively limited instability is keeping them in check. These will push east southeast across central Indiana mid to late afternoon. Instability is similar or a bit weaker here, so severe threat should continue to be low with these. Otherwise hot and humid conditions will persist. This evening... Focus will then shift to a boundary back across Missouri and southern Illinois. Convection will develop near this boundary and then move to the east. Uncertainty remains on where these will develop and this will have an impact on PoPs across the local area. Will have no higher than chance PoPs this evening, with the highest PoPs across the southwest forecast area closer to the boundary. Instability will be high enough that some severe storms will be possible, mainly across the southwest where instability will be highest. Overnight... Uncertainty remains high on how convection will then play out overnight. CAMs differ on whether an MCS will move across or convection will remain more scattered. Some upper energy moving around the upper ridge may add more forcing which would sustain/expand the evening convection. With low confidence, will go with high chance or low likely category PoPs overnight. A strong storm remains possible, but storms are expected to become more elevated which would limit the wind threat some. Locally heavy rain will remain a threat with any storm. Saturday... Convection will likely be ongoing still at the start of Saturday, but this will weaken and move east during the morning. A lull is then expected late morning through mid afternoon. A mid level trough will work with impressive CAPE and generate an MCS to the west and south of central Indiana Saturday afternoon. This will then propagate into the area late in the afternoon and continue into Saturday night. There remains timing questions with this area of storms, so will continue to monitor trends closely. Conditions are favorable for damaging winds (high DCAPE values) as the primary threat with these storms, but hail and perhaps a tornado cannot be ruled out. Heavy rain will be a threat with any storm throughout Saturday. Given the expected lull in convection, temperatures should be able to rebound into the upper 80s to lower 90s. && .Long Term...(Saturday night through Friday) Issued at 214 PM EDT Fri Jun 30 2023 Saturday Night Through Sunday. Much of the focus in the long term period will be on another round of storms for the weekend Saturday night and first frontal passage of the week on Sunday. As of now, confidence in thunderstorm chances is highest during the early overnight hours, but much of this will be dependent on how things evolve over the next 24 hours. Confidence is higher that after midnight conditions should begin to calm with another night of lows near 70. The severe threat looks fairly low during the overnight hours, but damaging wind gusts during the late evening certainly look possible with any ongoing MCS. A cold front is expected to pass through the area during the daytime hours on Sunday with scattered to numerous thunderstorms expected during the afternoon and evening hours. Confidence in storm mode remains fairly uncertain but the hodograph looks relatively straight which should eventually allow discrete cells to congeal into a somewhat organized line. The better shear remains to the south of the forecast area along the Ohio River which is where confidence is higher in damaging wind gusts. The front is currently expected to pass through during the late evening hours which will usher in a brief pattern shift before storm chances ramp back up later in the week. Monday Through Friday. The pattern will shift but remain messy through the early portions of the week with the upper level jet much weaker and thunderstorm chances being driven more by diurnal heating. Convective temperatures look to be reached Monday but a weak cap above the boundary layer will limit rain coverage but create a fairly widespread cu field with similar conditions expected for Tuesday. It remains a bit too early to have a lot of confidence in the forecast for the evening hours on Tuesday, but the pattern favors low rain chances with only very spotty thunderstorms that should wrap up by any late evening holiday activities. The next frontal system then begins to near the area late Wednesday into Thursday with more organized convection likely, but the most significant and widespread precipitation looks to occur over the Plains. After the frontal passage, quieter weather then looks to set up for the weekend but may begin as early as Friday depending on the final timing of the front. Highs through next week will generally remain seasonable but will vary from the low to upper 80s. && .Aviation...(06Z TAF Issuance) Issued at 1258 AM EDT Sat Jul 1 2023 Impacts: * Chances for thunderstorms increases overnight into Saturday morning * Additional chances for rain and storms late today into tonight * Periods of variable winds overnight but largely focusing to the southwest on Saturday Discussion: Areas of convection have fired across mainly the southern half of central Indiana over the last few hours at the nose of increasing 850mb flow. As the low level winds continue to strengthen overnight...expect increasing convective coverage focused initially along and south of I-70 but gradually expanding northeast through daybreak. Any storm will create brief IFR and lower restrictions along with the potential for gusty winds to accompany. Convective coverage will peak during the predawn hours through daybreak as ongoing storms over northern Missouri drift into the area. These storms are expected to gradually weaken and shift east of the terminals by mid to late morning. In the wake of these storms...may see a period of mainly dry weather before new convective development within an increasing unstable environment return late today into this evening ahead of a stronger upper wave. The best threat for showers and storms with a potential for severe weather will come this evening as a result and will introduce VCTS wording at this time. Numerous showers and storms will persist through tonight with broader MVFR ceilings developing prior to daybreak Sunday. Winds will be variable through daybreak with scattered convection moving through. Expect winds to primarily focus from the southwest on Saturday before backing to S/SE tonight. && .IND WATCHES/WARNINGS/ADVISORIES...None. && Update...BRB Short Term...50 Long Term...White Aviation...Ryan
Hazardous weather outlook, Jun 30, 7:34 PM EDT, 5 hours 52 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Indianapolis IN 734 PM EDT Fri Jun 30 2023 INZ021-028>031-035>049-051>057-060>065-067>072-012345- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 734 PM EDT Fri Jun 30 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Thunderstorms are expected to increase late tonight. A few severe thunderstorms are possible with marginally severe hail up to quarter size. Lightning will be a hazard as well. Heavy rainfall could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible at times this weekend into early next week. Additional chances for storms will return by Wednesday and Thursday. An increased risk for severe weather will come Saturday and Saturday night. Damaging winds and large hail are the primary threat...but a few tornadoes will also be possible. Flash flooding will remain a concern with repeated rounds of storms. .SPOTTER INFORMATION STATEMENT... Spotter reports will be helpful and appreciated through the weekend. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Jun 30, 10:47 PM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1047 PM EDT Fri Jun 30 2023
INZ047-010300-
Marion IN-
1047 PM EDT Fri Jun 30 2023
...A strong thunderstorm will impact portions of southern Marion
County through 1100 PM EDT...
At 1047 PM EDT, Doppler radar was tracking a strong thunderstorm over
Indianapolis, moving east at 25 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
This strong thunderstorm will be near...
Beech Grove around 1100 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3964 8605 3975 8626 3982 8621 3975 8595
3964 8595
TIME...MOT...LOC 0247Z 286DEG 21KT 3976 8618
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
BRBSpecial weather statement, Jun 30, 10:56 PM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1056 PM EDT Fri Jun 30 2023
INZ047-048-055-056-010330-
Johnson IN-Shelby IN-Hancock IN-Marion IN-
1056 PM EDT Fri Jun 30 2023
...A strong thunderstorm will impact portions of northern Shelby,
southwestern Hancock, northeastern Johnson and southeastern Marion
Counties through 1130 PM EDT...
At 1055 PM EDT, Doppler radar was tracking a strong thunderstorm over
Beech Grove, or near Indianapolis, moving southeast at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Shelbyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3947 8577 3969 8614 3981 8604 3964 8563
TIME...MOT...LOC 0255Z 303DEG 27KT 3972 8608
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BRBSpecial weather statement, Jun 30, 11:32 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1132 PM EDT Fri Jun 30 2023
INZ054>057-063>065-072-010430-
Rush IN-Johnson IN-Brown IN-Morgan IN-Decatur IN-Bartholomew IN-
Shelby IN-Jennings IN-
1132 PM EDT Fri Jun 30 2023
...Strong thunderstorms will impact portions of Shelby, southern
Rush, northeastern Morgan, Decatur, Johnson, northeastern Brown,
Bartholomew and northeastern Jennings Counties through 1230 AM EDT...
At 1132 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mooresville to Franklin to 7 miles east of
Shelbyville. Movement was southeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greensburg.
This includes the following highways...
Interstate 65 between mile markers 64 and 97.
Interstate 74 between mile markers 108 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3920 8544 3914 8544 3913 8602 3959 8651
3960 8561 3950 8530 3927 8530
TIME...MOT...LOC 0332Z 293DEG 36KT 3953 8634 3948 8609 3953 8563
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
NieldLocal storm report, Jul 1, 12:15 AM EDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1215 AM EDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM Hail 3 N Waldron 39.50N 85.67W
06/30/2023 E1.00 inch Shelby IN Public
&&
MDRLocal storm report, Jul 1, 12:20 AM EDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1220 AM EDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM Tstm Wnd Dmg Saint Paul 39.43N 85.63W
06/30/2023 Decatur IN Public
Multiple small trees downed near a shed.
&&
MDRLocal storm report, Jul 1, 12:26 AM EDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1226 AM EDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM Tstm Wnd Dmg Adams 39.38N 85.56W
07/01/2023 Decatur IN Public
Several trees downed in town.
&&
MDRThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 10:23 PM EDT | Special Weather Statement | IND | Marion | 22 min |
| Jun 30, 10:37 PM EDT | Special Weather Statement | IND | Hendricks | 23 min |
| Jun 30, 10:47 PM EDT | Special Weather Statement | IND | Marion | 13 min |
| Jun 30, 10:56 PM EDT | Special Weather Statement | IND | Shelby | 34 min |
| Jun 30, 11:32 PM EDT | Special Weather Statement | IND | Bartholomew, Decatur, Johnson, Shelby | 58 min |
| Jun 30, 11:49 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Rush, Shelby | 41 min |
| Jul 1, 12:28 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 32 min |
| Jul 1, 12:43 AM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vermillion, Vigo | 60 min |
| Jul 1, 1:22 AM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam | 38 min |
| Jul 1, 1:47 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Monroe, Morgan, Owen, Putnam | 28 min |
| Jul 1, 2:07 AM EDT | Special Weather Statement | IND | Jennings | 38 min |
| Jul 1, 2:14 AM EDT | Special Weather Statement | IND | Brown, Johnson, Monroe | 46 min |
| Jul 1, 2:40 AM EDT | Special Weather Statement | IND | Bartholomew, Brown, Jackson, Jennings | 80 min |
| Jul 1, 2:44 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings | 61 min |
| Jul 1, 4:07 AM EDT | Special Weather Statement | IND | Sullivan | 38 min |
| Jul 1, 4:29 AM EDT | Special Weather Statement | IND | Greene, Sullivan | 61 min |
| Jul 1, 5:01 AM EDT | Special Weather Statement | IND | Vigo | 29 min |
| Jul 1, 5:20 AM EDT | Special Weather Statement | IND | Randolph | 25 min |
| Jul 1, 5:25 AM EDT | Special Weather Statement | IND | Clay, Greene, Lawrence, Martin, Owen, Vigo | 50 min |
| Jul 1, 5:37 AM EDT | Special Weather Statement | IND | Sullivan | 38 min |
| Jul 1, 6:06 AM EDT | Special Weather Statement | IND | Greene | 39 min |
| Jul 1, 6:21 AM EDT | Areal Flood Advisory | IND | Greene, Sullivan | 4 hr |
| Jul 1, 6:38 AM EDT | Special Weather Statement | IND | Lawrence, Martin | 37 min |
| Jul 1, 7:30 AM EDT | Flash Flood Warning | IND | Clay, Sullivan, Vigo | 3 hr |
| Jul 1, 8:51 AM EDT | Special Weather Statement | IND | Knox | 24 min |
| Jul 1, 6:42 PM EDT | Severe Thunderstorm Warning | IND | Sullivan | 48 min |
| Jul 1, 7:18 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Sullivan | 42 min |
| Jul 1, 7:29 PM EDT | Special Weather Statement | IND | Sullivan | 31 min |
| Jul 1, 7:48 PM EDT | Flash Flood Warning | IND | Sullivan | 3 hr |
| Jul 1, 7:53 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox, Martin | 52 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.